Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Symplectic fillability of tight contact structures on torus bundles

Fan Ding and Hansjorg Geiges

Algebraic & Geometric Topology 1 (2001) 153–172

arXiv: math.SG/0104109

Abstract

We study weak versus strong symplectic fillability of some tight contact structures on torus bundles over the circle. In particular, we prove that almost all of these tight contact structures are weakly, but not strongly symplectically fillable. For the 3–torus this theorem was established by Eliashberg.

Keywords
tight contact structure, weak, strong symplectic filling, contact surgery
Mathematical Subject Classification 2000
Primary: 53D35
Secondary: 57M50, 57R65
References
Forward citations
Publication
Received: 15 December 2000
Revised: 13 February 2001
Accepted: 13 February 2001
Published: 21 March 2001
Authors
Fan Ding
Department of Mathematics
Peking University
Beijing 100871
PR China
Hansjorg Geiges
Mathematisch Instituut
Universiteit Leiden
Postbus 9512
2300 RA Leiden
Netherlands